# SDR DALA2017121208530

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 49,951 hours, 6,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGES AT STATION 39.1 STR 3L.  INSTALLED MS90354U5 AND CONICAL WASHERS PER SRM 53-21-11 PB201.  LP 0334691
